Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the vanishing topology of isolated Cohen–Macaulay codimension $2$ singularities

Anne Frühbis-Krüger and Matthias Zach

Geometry & Topology 25 (2021) 2167–2194
Bibliography
1 M Artin, Algebraic construction of Brieskorn’s resolutions, J. Algebra 29 (1974) 330 MR354665
2 J Damon, B Pike, Solvable groups, free divisors and nonisolated matrix singularities, II : Vanishing topology, Geom. Topol. 18 (2014) 911 MR3190605
3 W Decker, G M Greuel, G Pfister, H Schönemann, Singular: a computer algebra system for polynomial computations (2019)
4 D Eisenbud, Commutative algebra: with a view toward algebraic geometry, 150, Springer (1995) MR1322960
5 A Frühbis-Krüger, Classification of simple space curve singularities, Comm. Algebra 27 (1999) 3993 MR1700205
6 A Frühbis-Krüger, On discriminants, Tjurina modifications and the geometry of determinantal singularities, Topol. Appl. 234 (2018) 375 MR3739478
7 A Frühbis-Krüger, A Neumer, Simple Cohen–Macaulay codimension 2 singularities, Comm. Algebra 38 (2010) 454 MR2598893
8 T Gaffney, A Rangachev, Pairs of modules and determinantal isolated singularities, preprint (2014) arXiv:1501.00201
9 S G Gindikin, G M Khenkin, editors, Several complex variables, IV : Algebraic aspects of complex analysis, 10, Springer (1990) MR1042760
10 M Giusti, Classification des singularités isolées simples d’intersections complètes, from: "Singularities, I" (editor P Orlik), Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 457 MR713086
11 V Goryunov, D Mond, Tjurina and Milnor numbers of matrix singularities, J. Lond. Math. Soc. 72 (2005) 205 MR2145736
12 H Grauert, Über die Deformation isolierter Singularitäten analytischer Mengen, Invent. Math. 15 (1972) 171 MR293127
13 H Grauert, T Peternell, R Remmert, editors, Several complex variables, VII : Sheaf-theoretical methods in complex analysis, 74, Springer (1994) MR1326617
14 G M Greuel, J Steenbrink, On the topology of smoothable singularities, from: "Singularities, I" (editor P Orlik), Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 535 MR713090
15 S M Gusein-Zade, W Ebeling, On the indices of 1–forms on determinantal singularities, Tr. Mat. Inst. Steklova 267 (2009) 119 MR2723944
16 H Hamm, Lokale topologische Eigenschaften komplexer Räume, Math. Ann. 191 (1971) 235 MR286143
17 R Hartshorne, Deformation theory, 257, Springer (2010) MR2583634
18 S Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964) 449 MR173265
19 E Looijenga, J Steenbrink, Milnor number and Tjurina number of complete intersections, Math. Ann. 271 (1985) 121 MR779609
20 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
21 H Møller Pedersen, On Tjurina transform and resolution of determinantal singularities, preprint (2016) arXiv:1604.06029
22 D Mond, D van Straten, Milnor number equals Tjurina number for functions on space curves, J. Lond. Math. Soc. 63 (2001) 177 MR1802765
23 T Okuma, Numerical Gorenstein elliptic singularities, Math. Z. 249 (2005) 31 MR2106969
24 O Riemenschneider, Familien komplexer Räume mit streng pseudokonvexer spezieller Faser, Comment. Math. Helv. 51 (1976) 547 MR437808
25 K Saito, Quasihomogene isolierte Singularitäten von Hyperflächen, Invent. Math. 14 (1971) 123 MR294699
26 M Schaps, Nonsingular deformations of a determinantal scheme, Pacific J. Math. 65 (1976) 209 MR422269
27 M Schaps, Deformations of Cohen–Macaulay schemes of codimension 2 and non-singular deformations of space curves, Amer. J. Math. 99 (1977) 669 MR491715
28 D van Straten, Weakly normal surface singularities and their improvements, PhD thesis, Universiteit Leiden (1987)
29 G N Tyurina, Absolute isolatedness of rational singularities and triple rational points, Funkcional. Anal. i Priložen. 2 (1968) 70 MR0245830
30 J M Wahl, Equations defining rational singularities, Ann. Sci. École Norm. Sup. 10 (1977) 231 MR444655
31 J M Wahl, Simultaneous resolution of rational singularities, Compos. Math. 38 (1979) 43 MR523262
32 J Wahl, Milnor and Tjurina numbers for smoothings of surface singularities, Algebr. Geom. 2 (2015) 315 MR3370125
33 M Zach, An observation concerning the vanishing topology of certain isolated determinantal singularities, Math. Z. 291 (2019) 1263 MR3936107